Certain results in set-theoretic topology
Doklady Akademii Nauk, Tome 172 (1967) no. 3, pp. 541-542
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_172_3_a9,
author = {A. Hajnal and I. Juh\'asz},
title = {Certain results in set-theoretic topology},
journal = {Doklady Akademii Nauk},
pages = {541--542},
year = {1967},
volume = {172},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_172_3_a9/}
}
A. Hajnal; I. Juhász. Certain results in set-theoretic topology. Doklady Akademii Nauk, Tome 172 (1967) no. 3, pp. 541-542. http://geodesic.mathdoc.fr/item/DAN_1967_172_3_a9/